# SDR ASAA2015122014360

- Difficulty date: December 20, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 508 hours, 157 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: QA07656ISSP3
- Condition: Failed
- Location: Oil Clog
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OIL FILTER BYPASS INDICATION INOPERATIVE.  ACFT GROUNDED.  R & R NR 2 ENGINE SCAVENGE OIL FILTER CLOGGING TRANSMITTER REF AMM TASK 79-21-07-000-801-F00 AND 79-21-07-400-801-F00.  LEAK AND OPS CK OK REF AMM TASK 73-21-00-700-804-F00 AND 71-00--00-700-801-F00.
